skin-hair-icon

Uneven pigmentation

I am having some uneven pigmentation problems on my Forehead alone. Have met quite a few Doctors and chemical peeling has not given any good results. Lately a Doctor has prescribed to use the cream named Biluma. But I'm not sure if it would cure my problem and also I'm worried if it would have any side effects. Pl help
views-icons 35 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Uneven pigmentation

doctor profile image
Answered
No significant side effects of the cream mentioned . feel free to openly discuss all issues of your treatment with your dermatologist or find one with whom you can discuss all issues. Don't be under constant doubt. Chemical peels do help in pigmentation. However, if recurrent, we need to see why it's occurring. Use a sunscreen regularly. You can contact me if you need any further assistance. Take care.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO